Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Dermatol. 2005 Sep;32(9):759-64.

Drug-induced linear IgA bullous dermatosis.

Author information

  • 1Dermatopathology Unit, Massachusetts General Hospital, Harvard Medical School, 55 Fruit Street, Warren 827, Boston, MA 02114, USA.

Abstract

We report the case of a 69-year-old Japanese woman with multiple blistering lesions covering almost her whole body. Linear IgA and C3 depositions were seen at the basement membrane zone on direct immunofluorescence (IF). Linear IgA bullous dermatosis (LABD) is one of the autoimmune diseases resulting in subepidermal blisters. It is clinically similar to bullous pemphigoid and IF is required to distinguish the two diseases. In this case, the blistering lesions appeared after vancomycin treatment. This drug was strongly suspected as a cause of LABD in light of the clinical course of the patient even though a drug-lymphocyte stimulating test was negative. Among the various implicated causative drugs, vancomycin is the most commonly associated with LABD.

PMID:
16361722
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for The Japanese Dermatological Association
    Loading ...
    Write to the Help Desk